# SDR LAB2002F00002

- Difficulty date: August 24, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N6117J
- Make and model: Piper PA-32-300
- Aircraft serial: 327640095
- Engine: Lyc TIO540*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Condition: Broken
- Location: Flap Return
- Part time: 6,130 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAILURE OF FLAP TO RETRACT.  INVESTIGATED AND FOUND SPRING BROKEN.
